# SDR ASAA9610093

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Ltoverwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE LEFT OVERWING EMERGENCYEXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND LIGHTOPERATED NORMALLY.  (M)
